Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 147, NWS Norman, OK

April 21, 2017Ellis County, Harper County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 5:11 AM CDT for Ellis County, Harper County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 5:11 AM CDT (10:11 UTC)
Expired
Apr 21, 2017, 6:00 AM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ellis County, OK, Harper County, OK

The radar

The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:20 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2707 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WUUS54 KOUN 211011
SVROUN
OKC045-059-211100-
/O.NEW.KOUN.SV.W.0147.170421T1011Z-170421T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
511 AM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ellis County in northwestern Oklahoma...
  Western Harper County in northwestern Oklahoma...

* Until 600 AM CDT

* At 511 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles west of Laverne to 6 miles south of Slapout
  to 10 miles east of Follett, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Laverne, May, Rosston and Catesby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9971 3650 9969 3637 10000 3689 10000
TIME...MOT...LOC 1011Z 214DEG 27KT 3671 10005 3653 10009 3648 9996 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
3 follow-up statements
292 
WWUS54 KOUN 211027 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
527 AM CDT FRI APR 21 2017

OKC045-059-211100-
/O.CON.KOUN.SV.W.0147.000000T0000Z-170421T1100Z/
Ellis OK-Harper OK-
527 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN ELLIS AND WESTERN HARPER COUNTIES...

At 526 AM CDT, severe thunderstorms were located along a line 
extending from near Rosston to Catesby to 8 miles east of Follett, 
moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Laverne, May, Rosston and Catesby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3659 10000 3668 9998 3689 10000 3700 9971
      3650 9969 3637 10000
TIME...MOT...LOC 1026Z 244DEG 24KT 3681 9993 3652 9996 3641 9999 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
631 
WWUS54 KOUN 211034
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
534 AM CDT FRI APR 21 2017

OKC045-059-211100-
/O.CON.KOUN.SV.W.0147.000000T0000Z-170421T1100Z/
Ellis OK-Harper OK-
534 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN ELLIS AND SOUTHWESTERN HARPER COUNTIES...

At 533 AM CDT, severe thunderstorms were located along a line 
extending from 10 miles southwest of May to Catesby to 11 miles east 
of Follett, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
May and Catesby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

&&

LAT...LON 3662 9997 3677 9974 3664 9970 3650 9969
      3638 9998 3653 9999
TIME...MOT...LOC 1033Z 230DEG 29KT 3655 9992 3651 9992 3645 9994 

HAIL...1.50IN
WIND...60MPH
 
$$

KURTZ
631 
WWUS54 KOUN 211039
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
539 AM CDT FRI APR 21 2017

OKC045-059-211100-
/O.CON.KOUN.SV.W.0147.000000T0000Z-170421T1100Z/
Ellis OK-Harper OK-
539 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN ELLIS AND SOUTHWESTERN HARPER COUNTIES...

At 539 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of May to 14 miles east of Follett
to 10 miles northwest of Gage, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
May.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

&&

LAT...LON 3662 9997 3677 9974 3664 9970 3650 9969
      3640 9992 3652 9994
TIME...MOT...LOC 1039Z 243DEG 29KT 3656 9990 3650 9989 3643 9989 

HAIL...1.75IN
WIND...60MPH
 
$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:51 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 21, 3:51 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
351 AM CDT Fri Apr 21 2017

.DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.

There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.

Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.

Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.

Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.

A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.

Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.

Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.

Sunday through Tuesday night, dry weather and a warming trend can
be expected.

Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  46  57  40 /  90  50  10   0
Hobart OK         74  45  61  40 /  80  20   0   0
Wichita Falls TX  82  48  64  41 /  40  40  10   0
Gage OK           60  41  59  37 /  90  30   0   0
Ponca City OK     59  44  55  39 /  90  70  10   0
Durant OK         81  50  62  41 /  40  80  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
     023>031-038>040.

TX...None.
&&

23/17
Hazardous weather outlook, Apr 21, 5:00 AM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
500 AM CDT Fri Apr 21 2017

OKZ004>048-050>052-TXZ083>090-221000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
500 AM CDT Fri Apr 21 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms today and this
evening across parts of Oklahoma.

Location...
The Enhanced Risk area is south and east of a line from Waurika to
Duncan to Purcell to Seminole. A Slight Risk area surrounds the
Enhanced Risk area and is mainly north of the Red River. A
Marginal Risk for severe thunderstorms exists for all of
western north Texas.

Timing...
Now through 10 pm this evening.

Impacts...
Large hail up to golf balls is expected to be the main hazard.
Damaging winds up to 70 mph are possible as well.
A low risk for tornadoes exists this afternoon and evening
southeast of I-44.

Discussion...
The weather situation remains uncertain today and this evening.

Before 2 pm this afternoon, isolated to numerous showers and
thunderstorms are expected across Oklahoma due to abundant nearby
moisture and lift from a nearby disturbance. One or more clusters
or lines of storms will likely form and move east or southeast.
Some storms will be severe with large hail and heavy rainfall as
the main hazards. A few reports of damaging winds may be possible
as well. There may be a low potential for tornadoes with this
activity between 10 am and 2 pm southeast of a developing warm
front, southeast of a Frederick to Lawton to Holdenville line.

Between 2 pm and 10 pm, additional isolated to numerous showers
and thunderstorms may form, mainly southeast of I-44. Some
discrete supercells may form across central and southern Oklahoma
and western north Texas, south of an outflow boundary and east of
a dryline. If discrete supercell storms form, very large hail
would be the main hazard. Sufficient shear would support a low
risk for tornadoes as well, mainly in enhanced risk area across
southern Oklahoma.

After 10 pm this evening, no severe thunderstorms are expected as
cooler and more stable air moves into the area. A few weak
thunderstorms may linger across parts of the area late tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
risk areas should prepare for severe weather operations today and
this evening.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas and lead
to excessive rain totals today and this evening. The main area of
concern will be locations near Oklahoma City, Kingfisher, and
Enid, and points east through early this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Thunderstorm chances are expected to return next Wednesday night
into Thursday, with severe storms possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Special weather statement, Apr 21, 4:33 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
433 AM CDT FRI APR 21 2017

OKZ005-010-211000-
Woodward OK-Woods OK-
433 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Woodward and central
Woods Counties Until 500 AM CDT...

AT 432 AM CDT, a strong thunderstorm was located 8 miles south of
Alabaster Caverns State Park, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Waynoka.

LAT...LON 3650 9916 3657 9918 3665 9912 3674 9889
      3666 9879 3656 9881
TIME...MOT...LOC 0932Z 253DEG 20KT 3658 9909

KURTZ
Local storm report, Apr 21, 4:34 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     HAIL             2 WSW WEATHERFORD       35.52N 98.73W
04/21/2017  M1.00 INCH       CUSTER             OK   PUBLIC

            REPORT RECEIVED VIA MPING.

&&

BRB
Special weather statement, Apr 21, 4:38 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
438 AM CDT FRI APR 21 2017

OKZ015>017-022-023-035-211015-
Kiowa OK-Washita OK-Dewey OK-Caddo OK-Custer OK-Blaine OK-
438 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...eastern
Washita...southeastern Dewey...northwestern Caddo...eastern Custer
and southern Blaine Counties Until 515 AM CDT...

AT 436 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Fay to near Mountain View, moving northeast at 35
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Weatherford, Watonga, Hinton, Carnegie, Geary, Hydro, Mountain View,
Binger, Corn, Eakly, Gotebo, Lookeba, Colony, Hitchcock, Bridgeport,
Greenfield, Alfalfa, Cloud Chief, Fort Cobb Reservoir and Albert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3579 9868 3590 9868 3599 9823 3572 9826
      3572 9831 3538 9830 3516 9832 3502 9889
      3551 9890
TIME...MOT...LOC 0936Z 239DEG 32KT 3581 9856 3512 9873

MAHALE
Special weather statement, Apr 21, 4:41 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
441 AM CDT FRI APR 21 2017

OKZ014-016-211015-
Roger Mills OK-Custer OK-
441 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills and
northwestern Custer Counties Until 515 AM CDT...

AT 439 AM CDT, a strong thunderstorm was located 6 miles southwest of
Hammon, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hammon, Moorewood and Foss Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3581 9937 3581 9929 3567 9916 3550 9936
      3551 9937 3551 9952 3556 9957
TIME...MOT...LOC 0939Z 223DEG 22KT 3557 9946

MAHALE
Special weather statement, Apr 21, 4:54 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
454 AM CDT FRI APR 21 2017

OKZ005-211030-
Woods OK-
454 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Woods County Until
530 AM CDT...

AT 453 AM CDT, a strong thunderstorm was located 4 miles northwest of
Waynoka, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Avard.

LAT...LON 3669 9870 3661 9870 3659 9896 3665 9902
      3676 9874
TIME...MOT...LOC 0953Z 252DEG 23KT 3663 9894

KURTZ
Special weather statement, Apr 21, 5:03 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
503 AM CDT FRI APR 21 2017

OKZ004-009-211030-
Harper OK-Ellis OK-
503 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Harper and northwestern
Ellis Counties Until 530 AM CDT...

AT 501 AM CDT, severe thunderstorms were along a line extending from
near Slapout to 3 miles northeast of Follett, Texas, moving
northeast at 40 MPH. These storms may move into far northwestern
Oklahoma.

HAZARDS INCLUDE...
Half dollar sized hail...

Locations impacted include...
Laverne, Rosston and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the situation closely. Be ready to act quickly if a warning
is issued or if storms threaten you.

&&

LAT...LON 3687 9978 3652 9977 3638 10000 3686 10000
      3693 9984
TIME...MOT...LOC 1001Z 227DEG 33KT 3664 10009 3648 10010

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.